MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-POSTERIOR HIP

Medline Industries, LP MEDLINE; DBD-POSTERIOR HIP
Catalog Number DYNJ909642D
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿we have another leaking hotline¿ and ¿the blue rubber stopper doesn't fully close.¿.
 
Additional Manufacturer Narrative
The customer reported a leaking hotline and that the blue rubber stopper doesn't fully close.A photo of the component packaging and the component itself was received; the blue rubber stopper appeared fully inserted, no cracks were seen on the connection or visible portion of the tubing, no visual defects were observed, device history records were reviewed with no non-conformances noted, and the pack build was reviewed with no issues identified that would likely contribute to the reported issue.Based on the photo provided and without the physical sample, medline was unable to confirm the reported issue or determine a root cause, as no defects were observed in the image; the vendor reviewed the manufacturing records and confirmed all specifications were met and reviewed the provided photos and confirmed leaking but was unable to determine further conclusions with the lack of sample availability.The division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-POSTERIOR HIP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50904041
Report Number1417592-2026-51496
Device Sequence Number6037790
Product Code OJH
UDI-Device Identifier10198459250040
UDI-Public10198459250040
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ909642D
Device Lot Number25HBR652
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown